I just got a call from my dr (family physician) that my TSH level was very abnormal and way off the chart. It was 9.18 Two years ago I had the rest of the my thyroid removed. The first half was removed in 1991. My readings these past few months have been .28, 7.82 and now this 9.18, so I have not talked to him yet since I got told this from a voice mail, but it is freaking me out. I never had bad levels in the past and the reason I had my thyroid removed was due to a benign goiter and "grossly enlarged" gland. So just need to hear from you to see if this is treatable. I will followup with my dr on Monday to see what he recommends. Thanks for your help.
Thanks for answering. Do you think this can be treated/controlled with med. adjustments? and how long would it take? I will go to the Endo Dr. tomorrow but thought I would check with you too. Currently I am feeling sluggish and my face/cheeks feel like they have a slight burning feeling along with my eyes? Also should thyroid meds be taken in morning before breakfast?? I have been taking them at night close to eating time but not sure if it matter one way or another? Thanks again for your help.. :o)
Thanks for the advice. I have switched to taking the med in morning before food, coffee, etc. It is just weird that I have been on synthyroid for over 15 years and my levels are just now getting out of whack. Although just two years ago I had the rest of my thyroid removed so that could be a factor. But I have a great Endo Dr now and he basicallysaid the same as you...I will be having a recheck in the end of Dec, but he said this all can be fixed just have to critque the meds. Thanks again and happy holidays!! :o)
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.